# SDR FDEA2018080311880

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,420 hours, 35,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 143N83128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME DOUBLER STA 730 S- 5L.
